# SDR ASOA2013112509498

- Difficulty date: October 31, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 26,887 hours, 24,628 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST SEGMENT OF SEAT TRACK ON RBL 9.0 FROM FS 364 TO 400 CORRODED IN MULTIPLE LOCATIONS.  R & R SEAT TRACK IAW AMM 53-01-11-400-802.
